# SDR U5QA06015A

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 60198
- Aircraft time: 4,363 hours, 3,228 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: 1240583000
- Part serial: H1919
- Condition: Corroded
- Location: Zone 100
- Part time: 4,363 hours, 3,228 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED ZERO HYDRAULIC PRESSURE FOLLOWED BY ERRATIC PRESSURE INDICATIONS ON THE HYDRAULIC PRESSURE GAUGE.  THERE WAS NO INDICATION OF HYDRAULIC SYSTEM FAILURE DUE TO THE LACK OF THE ANNUNCIATOR LIGHT INDICATIONS.  AFTER LOWERING THE FLAPS AND GEAR THE PRESSURE GAUGE STABILIZED AT 1700 PSI AND THE CREW DIVERTED TO FLL.  UPON SUCCESSFUL LANDING AT FLL THE CREW TAXIED TO BOMBARDIER.  BOMBARDIER TROUBLESHOT AND FOUND PRESSURE TRANSDUCER CORRODED.  REMOVED AND REPLACED PRESSURE TRANSDUCER.
